Alert archive / Pennsylvania / Wind Advisories in 2024
Wind Advisory 13, NWS State College, PA
NWS State College, PA issued this wind advisory at Dec 12, 2024, 5:42 AM EST for 16 counties in Pennsylvania. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2024, 5:42 AM EST (10:42 UTC)
- Expired
- Dec 12, 2024, 3:00 PM EST
- In force
- 9 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Huntingdon County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 20 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
257 WWUS71 KCTP 121042 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 542 AM EST Thu Dec 12 2024 PAZ004>006-010>012-017>019-024>026-033-034-037-041-042-045-046- 122000- /O.NEW.KCTP.WI.Y.0013.241212T1042Z-241212T2000Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Somerset- Bedford-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming- Including the cities of Wellsboro, Emporium, Mansfield, Huntingdon, Johnstown, Altoona, Bedford, Philipsburg, DuBois, Bradford, Ridgway, Coudersport, Somerset, Trout Run, Clearfield, Mount Union, Renovo, State College, Laporte, Warren, St. Marys, Lock Haven, and Williamsport 542 AM EST Thu Dec 12 2024 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 mph with some gusts of 45 to 50 mph. * WHERE...A portion of central Pennsylvania. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit weather.gov/StateCollege Lambert/Colbert/Jurewicz
1 follow-up statement
552 WWUS71 KCTP 121956 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 256 PM EST Thu Dec 12 2024 PAZ004>006-010>012-017>019-024>026-033-034-037-041-042-045-046- 122100- /O.EXP.KCTP.WI.Y.0013.000000T0000Z-241212T2000Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Somerset- Bedford-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming- Including the cities of Trout Run, Emporium, Coudersport, Johnstown, Renovo, Mansfield, Warren, Ridgway, Huntingdon, Bedford, Williamsport, DuBois, Lock Haven, Philipsburg, Mount Union, Altoona, St. Marys, Laporte, Clearfield, Wellsboro, Bradford, State College, and Somerset 256 PM EST Thu Dec 12 2024 ...WIND ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... The wind is diminishing. Gusts into the 30s may still occur into the evening. $$ For more information from the National Weather Service visit weather.gov/StateCollege Dangelo
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Dec 12, 5:12 AM EST, 30 minutes earlier.
Area forecast discussion, Dec 12, 5:12 AM EST, 30 minutes before
Area Forecast Discussion National Weather Service State College PA 512 AM EST Thu Dec 12 2024 .SYNOPSIS... *Windy and cold today with the potential for isolated snow squalls and locally hazardous travel conditions especially this morning over the higher elevations of Central and Western PA *Brief arctic cold snap lasts into the weekend followed by mixed precipitation on Sunday *Milder pattern expected to start next week with rain most likely on Tuesday && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Mostly cloudy conditions with scattered light snow showers/flurries (and brief heavy squalls across Central and Northern PA) were noted across the region early this morning. The larger scale feature(s) aloft that were focusing this wintry precip was 2 distinct mid/upper level vort maxes (one right over KUNV and a second over Eastern Lake Erie). These two meso-B short waves were represented by mid level (700 mb) temps between -18 and -25C. A brief 1-2 hour window of strong pressure rises in the wake of the mid level features and a secondary sfc cold front will create some wind gusts between 35-40 KTS through the rest of this morning and into the early afternoon, followed by a gradual decrease in wind for the late afternoon. increasing amounts of sunshine will occur for the midday and afternoon hours across the Central ridge and Valley region of the state with just flurries, while some additional light accums of a coating to one half inch will occur near and to the west of the RT 219 corridor from KJST to KDUJ and KJST. The gusty wind and temps ranging from the L20s North to the low and mid 30s over the Lower Susq Valley will create wind chills 0 to +10F over the northwest half of the area. Bundle up at the bus stop! A west-southwest mean blyr flow behind the front should keep lake effect snow north of the PA/NY border through today. Although model RH profiles support mostly sunny skies, the wind will likely create wind chills in the single digits/teens throughout the day across most of Central PA. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... Generally fair and cold conditions with diminishing wind is expected for tonight, as the pressure gradient relaxes over PA. However, a weak and moisture starved clipper approaching from the Ohio Valley is likely to spread increasing clouds over Southern PA with a bit of very light snow/flurries not out of the question over the Laurel Highlands as the relatively deep cloud layer falls right within the favorable Dendritic Growth Zone (DGZ). The cloud cover should hold temps up across Southern PA. Elsewhere, boundary layer flow veering to the west may spread a few lake effect snow showers into the NW Mtns late Thu night into Friday morning. However, low inversion heights suggest any accumulation will be light and confined to the snowbelt of Northwest Warren County. Fair and cold weather is expected Friday with fading lake effect snow showers/flurries across parts of Warren/Mckean counties, as surface high pressure over the Lower Grt Lks builds into PA. Sfc high strengthens to almost 1050mb as it migrates over PA Friday night. This is a strong signal to undercut min temps Friday night especially over the eastern and northeastern portions of the CWA where skies are most likely to be mainly clear to partly cloudy. We anticipate the first single digit low temps of the season in the usual cold spots across the north central mtns into the Endless Mtns/Poconos. Max temps trend +5-10F warmer across the northern half of the area on Saturday as mean llvl flow veers to the southeast, but it will remain seasonably chilly to start the weekend. Strong WAA likely limits window for early day sun with increasing clouds by Saturday afternoon/evening. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Medium range guidance supports a period of cloudy, wet and increasingly mild weather late this weekend into early next week associated with the passage of a pair of shortwaves and a stubborn blocking surface high over the Canadian Maritimes. Latest EPS/GEFS suggest the best chance of precipitation will occur Sunday night and Monday night with a lull in between shortwaves on Monday. However, there are some faster members, which could result in precip arriving over Central PA as early as Sunday AM. A blocking high east of New England will likely hold in just enough cold air for a light wintry mix across parts of Central PA with the first batch of precip Sunday/Sunday night. Thermal profiles then become warm enough for only rain Monday into early Tuesday. A final round of rain showers is possible Tuesday PM associated with an approaching upper trough and surface occluded/cold front. The bulk of medium range guidance currently supports fair and mild weather next Wednesday associated with surface ridging building in from the Grt Lks. && .AVIATION /10Z THURSDAY THROUGH MONDAY/... As a secondary cold front moves through the area during the predawn hours Thursday morning, cigs will fluctuate between MVFR and low end VFR at BFD, JST, AOO, and UNV. Scattered SHSN may briefly bring vsby down to IFR or lower between 08z and 12z, with the highest chances for vsby restrictions at BFD, JST, and UNV (30-50% chc). Winds will remain strong into midday Thursday with gusts in excess of 30 kts. As drier air works in from the west, conds will likely improve to VFR at JST and BFD, although there is uncertainty in the timing of this improvement depending on how widespread stratus is behind the cold front. In the most likely case, JST improves to VFR cigs by 12z, but there is still a 40% chance of MVFR cigs at 15z Thu. BFD has a 50% chance of carrying MVFR cigs later into the day (18z-20z), followed by redevelopment of MVFR cigs after 03z Fri. Wind gusts will drop below 20 kts for most locations after 00z Fri. Outlook... Fri...MVFR/VFR cigs with gradual clearing. Sat...VFR. LLWS possible in the west Saturday night. Sun-Mon...MVFR/IFR with rain and possible mixed precip. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Fitzgerald/Steinbugl SHORT TERM...Lambert/Fitzgerald/Steinbugl LONG TERM...Fitzgerald AVIATION...Colbert/NPB
Hazardous weather outlook, Dec 12, 4:34 AM EST, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service State College PA 434 AM EST Thu Dec 12 2024 PAZ010>012-017>019-024-041-042-045-046-049-051>053-130945- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Montour-Northumberland-Columbia- 434 AM EST Thu Dec 12 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered snow showers and brief heavy squalls could result in visibility reductions and poor driving conditions in a few spots through the mid morning hours today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-025>028-033>037-050-056>059-063>066-130945- Warren-McKean-Potter-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Franklin-Tioga-Snyder-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- 434 AM EST Thu Dec 12 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 12, 4:17 AM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service State College PA
417 AM EST Thu Dec 12 2024
PAZ012-017>019-041-045-046-049-121015-
Southern Lycoming PA-Northern Centre PA-Southern Clinton PA-Union PA-
Northern Clinton PA-Clearfield PA-Northern Lycoming PA-
Southern Centre PA-
417 AM EST Thu Dec 12 2024
...A BURST OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
NORTHERN CENTRE...SOUTHERN CLINTON...UNION...NORTHERN CLINTON...
CLEARFIELD...NORTHERN LYCOMING...AND SOUTHERN CENTRE COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 416 AM EST, a band of heavy snow was along
a line extending from 18 miles northeast of Clearfield to 19 miles
north of State College to near Bellefonte and moving east at 45 MPH.
LOCATIONS IMPACTED INCLUDE...
Williamsport, Lock Haven, Lewisburg, Montoursville, Jersey Shore,
Carroll, Woodward, Keating, Lamar, Zion, Mill Hall, Montgomery, Avis,
Dunnstown, Flemington, Duboistown, Castanea, New Columbia, Millheim,
and Blanchard.
For those driving on Interstate 80, this includes areas between the
Snow Shoe and Milton-Williamsport exits, specifically between mile
markers 154 and 156, and from mile markers 158 to 211.
This includes the following Interstates...
Interstate 99 near mile marker 85.
Interstate 180 from mile markers 24 to 29.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4120 7687 4117 7686 4113 7690 4110 7689
4106 7685 4104 7686 4097 7688 4085 7760
4115 7809 4118 7836 4122 7816 4122 7810
4124 7808 4142 7717
TIME...MOT...LOC 0916Z 256DEG 47KT 4119 7817 4117 7800 4108 7787 4092
7759
JurewiczSpecial weather statement, Dec 12, 4:28 AM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service State College PA
428 AM EST Thu Dec 12 2024
PAZ006-010-011-037-121030-
Potter PA-Cameron PA-Tioga PA-Elk PA-
428 AM EST Thu Dec 12 2024
...A BURST OF HEAVY SNOW WILL AFFECT PARTS OF POTTER...CAMERON...
TIOGA...AND ELK COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 427 AM EST, a band of heavy snow was along
a line extending from 15 miles southeast of Wellsville to 28 miles
west of Wellsboro to 30 miles southeast of Olean to 34 miles
southeast of Bradford to 27 miles northeast of Johnsonburg to 10
miles northeast of St. Marys and moving east at 30 MPH.
LOCATIONS IMPACTED INCLUDE...
Wellsboro, Wharton, Coudersport, Elkland, Galeton, Westfield,
Lawrenceville, Gaines, Keeneyville, Harrison Valley, Cherry Springs
State Park, Elk River, Leonard Harrison State Park, Denton Hill State
Park, Lyman Run State Park, Sizerville, Tioga, Knoxville, Ulysses,
and Austin.
SAFETY INFO... Use extra caution if you must travel into or through
this band of heavy snow. Rapid changes in visibility and potentially
slick roads may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4188 7706 4180 7719 4169 7729 4156 7776
4150 7860 4162 7831 4162 7820 4166 7821
4170 7813 4179 7803 4186 7789 4200 7774
4200 7696
TIME...MOT...LOC 0927Z 258DEG 27KT 4198 7771 4187 7782 4181 7796 4172
7806 4165 7820 4155 7844
JurewiczSpecial weather statement, Dec 12, 4:33 AM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service State College PA
433 AM EST Thu Dec 12 2024
PAZ010>012-017-018-041-121030-
Northern Centre PA-Northern Clinton PA-Cameron PA-Clearfield PA-
Northern Lycoming PA-Elk PA-
433 AM EST Thu Dec 12 2024
...AN ADDITIONAL BURST OF HEAVY SNOW WILL AFFECT PARTS OF NORTHERN
CENTRE... NORTHERN CLINTON...CAMERON...CLEARFIELD...NORTHERN
LYCOMING...AND ELK COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 432 AM EST, a band of heavy snow was along
a line extending from 30 miles east of Johnsonburg to 20 miles
southeast of St. Marys to 19 miles east of DuBois to Clearfield to 11
miles east of Punxsutawney and moving east at 35 MPH.
LOCATIONS IMPACTED INCLUDE...
Clearfield, Keating, Philipsburg, Woodland, Curwensville, Hyde,
Renovo, Plymptonville, Karthaus, Snow Shoe, North Philipsburg,
Clarence, South Renovo, Moshannon, Pine Glen, Monument, Glen Union,
Tamarack, Lecontes Mills, and Kettle Creek State Park.
For those driving on Interstate 80, this includes areas between the
Penfield and Milesburg exits, specifically from mile markers 113 to
151.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4152 7718 4113 7757 4090 7812 4091 7881
4096 7880 4111 7846 4144 7813
TIME...MOT...LOC 0932Z 267DEG 28KT 4139 7811 4129 7821 4121 7829 4112
7839 4105 7852 4095 7877
JurewiczLocal storm report, Dec 12, 4:45 AM EST, 57 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
445 AM EST Thu Dec 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM Snow Squall 3 ENE Clearfield 41.04N 78.39W
12/12/2024 Clearfield PA Dept of Highways
RWIS data from MM 120 on Interstate 80
indicated a rapid drop in visibility to a
quarter of a mile in heavy snow. Road sfc
temp dropped from 34F to 28F. Report of
multi vehicle accident and extremely icy
roadways near Mile Marker 121 on Interstate
80.
&&
MRCSpecial weather statement, Dec 12, 5:22 AM EST, 20 minutes before
Special Weather Statement
National Weather Service State College PA
522 AM EST Thu Dec 12 2024
PAZ041-042-045-046-049-051-052-121130-
Southern Lycoming PA-Sullivan PA-Southern Clinton PA-Union PA-
Northumberland PA-Northern Lycoming PA-Montour PA-
522 AM EST Thu Dec 12 2024
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
SULLIVAN...SOUTHERN CLINTON...UNION...NORTHUMBERLAND...NORTHERN
LYCOMING...AND MONTOUR COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 522 AM EST, a band of heavy snow was along
a line extending from near Williamsport to Jersey Shore to Lock Haven
to 13 miles northeast of Bellefonte and moving east at 40 MPH.
LOCATIONS IMPACTED INCLUDE...
Williamsport, Lock Haven, Montoursville, Jersey Shore, Carroll,
Lamar, Muncy, Watsontown, Hughesville, Mill Hall, Montgomery, Avis,
Dunnstown, Flemington, Duboistown, Castanea, New Columbia,
McElhattan, Allenwood, and Elimsport.
For those driving on Interstate 80, this includes areas between the
Bellefonte and Limestoneville exits, specifically from mile markers
171 to 213.
This includes Interstate 180 from mile markers 1 to 29.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4140 7627 4131 7637 4131 7641 4116 7659
4115 7664 4111 7662 4104 7681 4102 7717
4104 7715 4101 7724 4099 7753 4105 7758
4108 7751 4119 7739 4122 7732 4122 7735
4138 7715 4152 7623
TIME...MOT...LOC 1022Z 261DEG 33KT 4135 7713 4126 7724 4119 7732 4109
7742 4103 7757
JurewiczSpecial weather statement, Dec 12, 5:30 AM EST, 12 minutes before
Special Weather Statement
National Weather Service State College PA
530 AM EST Thu Dec 12 2024
PAZ012-017>019-037-041-045-046-121115-
Southern Lycoming PA-Northern Centre PA-Southern Clinton PA-
Northern Clinton PA-Clearfield PA-Northern Lycoming PA-Tioga PA-
Southern Centre PA-
530 AM EST Thu Dec 12 2024
...A BURST OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
NORTHERN CENTRE...SOUTHERN CLINTON...NORTHERN
CLINTON...CLEARFIELD... NORTHERN LYCOMING...TIOGA...AND SOUTHERN
CENTRE COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 529 AM EST, a band of heavy snow was along
a line extending from 16 miles southwest of Wellsboro to 21 miles
northwest of Jersey Shore to 15 miles northwest of Lock Haven to 17
miles north of Bellefonte to 18 miles east of Clearfield and moving
east at 35 MPH.
LOCATIONS IMPACTED INCLUDE...
Lock Haven, Jersey Shore, Mill Hall, Blossburg, Avis, Dunnstown,
Flemington, Castanea, Snow Shoe, Blanchard, Clarence, McElhattan,
Moshannon, Monument, Glen Union, Waterville, Ralston, Cedar Run,
Cammal, and Trout Run.
For those driving on Interstate 80, this includes areas between the
Woodland and Milesburg exits, specifically between mile markers 132
and 134, and from mile markers 143 to 151.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4160 7688 4159 7681 4157 7681 4149 7686
4140 7694 4124 7712 4103 7756 4098 7821
4115 7786 4131 7768 4159 7749 4170 7689
TIME...MOT...LOC 1029Z 261DEG 29KT 4154 7747 4142 7755 4132 7762 4123
7773 4116 7781 4103 7808
JurewiczThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 2:57 AM EST | Special Weather Statement | CTP | Centre | 33 min |
| Dec 12, 3:25 AM EST | Special Weather Statement | CTP | Centre, Clearfield | 65 min |
| Dec 12, 3:41 AM EST | Snow Squall Warning | CTP | Clearfield | 49 min |
| Dec 12, 4:17 AM EST | Special Weather Statement | CTP | Clinton, Union | 58 min |
| Dec 12, 4:28 AM EST | Special Weather Statement | CTP | Potter, Tioga | 62 min |
| Dec 12, 4:33 AM EST | Special Weather Statement | CTP | Clearfield, Clinton | 57 min |
| Dec 12, 4:47 AM EST | Snow Squall Warning | CTP | Cameron, Centre, Clearfield, Clinton | 43 min |
| Dec 12, 5:22 AM EST | Special Weather Statement | CTP | Lycoming, Sullivan | 68 min |
| Dec 12, 5:30 AM EST | Special Weather Statement | CTP | Clinton, Lycoming | 45 min |
| Dec 12, 6:05 AM EST | Special Weather Statement | CTP | Lycoming | 40 min |
Nearby
Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.